# SDR UALA2012051102753

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 64,973 hours, 11,505 cycles
- Engine: Pwa PW4077
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 1488950712
- Condition: Faulty
- Location: Lt Engine Pma
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PMA CONNECTOR DM73008B PIN 6 FOUND PUSHED BACK AND UNABLE TO RETAIN IN SAME.  REPLACED CONNECTOR PER SWPM 20-24-20.  RAN ENGINE,  NO EEC ALTERNATOR FAULTS.
